Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Muravitskii, A U

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:87
Abstract pages:770
Full texts:356
References:15

http://www.mathnet.ru/eng/person22841
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/206806

Publications in Math-Net.Ru
1990
1. A. Yu. Muravitskii, “Magari and $\Delta$-pseudo-Boolean algebras”, Sibirsk. Mat. Zh., 31:4 (1990),  111–117  mathnet  mathscinet  zmath; Siberian Math. J., 31:4 (1990), 623–628  isi
1989
2. A. U. Muravitskii, “Correspondence of proof-intuitionistic logic extensions to proof-logic extensions”, Trudy Inst. Mat. Sib. Otd. AN SSSR, 12 (1989),  104–120  mathnet  mathscinet  zmath
1986
3. A. U. Muravitskii, “Algebraic proof of the separation property for an intuitionistic provability calculus”, Mat. Sb. (N.S.), 131(173):3(11) (1986),  403–412  mathnet  mathscinet  zmath; Math. USSR-Sb., 59:2 (1988), 397–406
1985
4. A. U. Muravitskii, “Correspondence of proof-intuitionistic logic extensions to proof-logic extensions”, Dokl. Akad. Nauk SSSR, 281:4 (1985),  789–793  mathnet  mathscinet  zmath
1984
5. A. U. Muravitskii, “A result on the completeness of superintuitionistic logics”, Mat. Zametki, 36:5 (1984),  765–776  mathnet  mathscinet  zmath; Math. Notes, 36:5 (1984), 883–889  isi
6. A. U. Muravitskii, “Superintuitionistic logics approximated by algebras with the descending chain condition”, Mat. Zametki, 35:2 (1984),  273–276  mathnet  mathscinet  zmath; Math. Notes, 35:2 (1984), 145–146  isi
1983
7. A. Yu. Muravitskii, “Comparison of topological and relational semantics of superintuitionistic logics”, Algebra Logika, 22:3 (1983),  276–296  mathnet  mathscinet
8. A. U. Muravitskii, “Extensions of the provability logic”, Mat. Zametki, 33:6 (1983),  915–927  mathnet  mathscinet  zmath; Math. Notes, 33:6 (1983), 469–475  isi
1981
9. A. Yu. Muravitskii, “Strong equivalence on an intuitionistic Kripke model and assertorically coextensive logics”, Algebra Logika, 20:2 (1981),  165–182  mathnet  mathscinet
10. A. U. Muravitskii, “Finite approximability of the $I^\Delta$ calculus and the existence of an extension having no model”, Mat. Zametki, 29:6 (1981),  907–916  mathnet  mathscinet  zmath; Math. Notes, 29:6 (1981), 463–468  isi
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021